Alert archive / California / Hazardous Seas Warnings in 2015

Hazardous Seas Warning 42, NWS Eureka, CA

December 18, 2015

NWS Eureka, CA issued this hazardous seas warning at Dec 18, 2015, 2:30 AM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2015, 2:30 AM PST (10:30 UTC)
Expired
Dec 18, 2015, 8:46 AM PST
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WHUS76 KEKA 181030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST FRI DEC 18 2015

PZZ470-181700-
/O.CAN.KEKA.GL.W.0043.000000T0000Z-151218T1100Z/
/O.NEW.KEKA.SE.W.0042.151218T1030Z-151218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PST FRI DEC 18 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SW EASING TO 5 TO 15 KT.

* SEAS...STEEP WAVES OF 10 FT AT 8 SECONDS EARLY THIS MORNING THEN
  SUBSIDING TO 3 FT. POST FRONTAL SWELL WILL ARRIVE TODAY AND PEAK
  AROUND 13 FT AT 16 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-181700-
/O.CAN.KEKA.SC.Y.0205.000000T0000Z-151218T1100Z/
/O.EXT.KEKA.GL.W.0043.151218T1030Z-151218T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST FRI DEC 18 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

* WINDS...SOUTHERLY 20 TO 30 KT WITH GUSTS TO 35 KT EARLY THIS
  MORNING. HIGHEST WINDS WILL BE NEAR CAPE MENDOCINO.

* SEAS...STEEP WAVES OF 4 TO 6 FT AT 5 SECONDS THIS MORNING THEN
  SUBSIDING TO AROUND 2 FT. POST FRONTAL SWELL WILL ARRIVE TODAY
  AND PEAK AROUND 13 FT AT 16 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-181300-
/O.EXT.KEKA.GL.W.0043.000000T0000Z-151218T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
230 AM PST FRI DEC 18 2015

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PST EARLY THIS MORNING...

* WINDS...S 25 TO 35 KT WITH GUSTS TO 45 KT EARLY THIS MORNING
  THEN EASING TO 5 TO 10 KT.

* SEAS...STEEP WAVES OF 8 FT AT 8 SECONDS THIS MORNING THEN
  SUBSIDING TO 3 FT. POST FRONTAL SWELL WILL ARRIVE TODAY AND PEAK
  AROUND 13 FT AT 16 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-181700-
/O.CON.KEKA.GL.W.0043.000000T0000Z-151218T1700Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST FRI DEC 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...S INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT EARLY
  THIS MORNING.

* SEAS...STEEP WAVES OF 4 TO 6 FT AT 7 SECONDS THIS MORNING THEN
  SUBSIDING TO 3 FT. POST FRONTAL SWELL WILL ARRIVE TODAY AND PEAK
  AROUND 14 FT AT 16 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
2 follow-up statements
460 
WHUS76 KEKA 181303
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
503 AM PST FRI DEC 18 2015

PZZ450-181700-
/O.EXP.KEKA.GL.W.0043.000000T0000Z-151218T1300Z/
/O.EXA.KEKA.SE.W.0042.000000T0000Z-151218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
503 AM PST FRI DEC 18 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PST THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. 

* SEAS...STEEP WAVES OF 13 FT AT 8 SECONDS THIS MORNING THEN
  SUBSIDING TO 3 FT. POST FRONTAL SWELL WILL ARRIVE TODAY AND PEAK
  AROUND 13 FT AT 16 SECONDS THIS WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ455-475-181700-
/O.CON.KEKA.GL.W.0043.000000T0000Z-151218T1700Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
503 AM PST FRI DEC 18 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS...SOUTHERLY 20 TO 30 KT WITH GUSTS TO 35 KT EARLY THIS 
  MORNING. HIGHEST WINDS WILL BE NEAR CAPE MENDOCINO. 

* SEAS...STEEP WAVES OF 5 TO 8 FT AT 6 SECONDS THIS MORNING THEN
  SUBSIDING TO AROUND 2 FT IN THE LATE AFTERNOON. POST FRONTAL
  SWELL WILL ARRIVE TODAY AND PEAK AROUND 13 FT AT 16 SECONDS THIS
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-181700-
/O.CON.KEKA.SE.W.0042.000000T0000Z-151218T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
503 AM PST FRI DEC 18 2015

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...SW 5 TO 15 KT.

* SEAS...STEEP WAVES OF 14 FT AT 9 SECONDS EARLY THIS MORNING THEN
  SUBSIDING TO 3 FT IN THE LATE AFTERNOON. POST FRONTAL SWELL
  WILL ARRIVE TODAY AND PEAK AROUND 13 FT AT 16 SECONDS THIS
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$
218 
WHUS76 KEKA 181646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PST FRI DEC 18 2015

PZZ455-475-190100-
/O.CAN.KEKA.GL.W.0043.000000T0000Z-151218T1700Z/
/O.NEW.KEKA.SC.Y.0206.151218T1646Z-151220T1300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
846 AM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST SUNDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


* SEAS...STEEP 9 TO 11 FT WITH SHORT PERIODS TODAY. A WNW SWELL
  WILL BUILD TONIGHT AND PEAK AROUND 13 FT AT 16 SECONDS SAT AND
  SAT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-190100-
/O.CAN.KEKA.SE.W.0042.000000T0000Z-151218T1700Z/
/O.NEW.KEKA.SC.Y.0206.151218T1646Z-151220T1300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PST FRI DEC 18 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST SUNDAY. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. 

* SEAS...STEEP 9 TO 11 FT WITH SHORT PERIODS TODAY. A WNW SWELL
  WILL BUILD TONIGHT AND PEAK AROUND 13 FT AT 16 SECONDS SAT AND
  SAT NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 17, 9:21 PM PST, 5 hours 9 minutes earlier.

Area forecast discussion, Dec 17, 9:21 PM PST, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
921 PM PST THU DEC 17 2015

.SYNOPSIS...GUSTY SOUTHERLY WINDS WILL INCREASE THIS EVENING AND
OVERNIGHT AS A COLD FRONT MOVES THROUGH THE REGION. THE FRONT
WILL PRODUCE PERIODS OF RAIN WHICH MAY BE HEAVY AT TIMES
OVERNIGHT. ADDITIONAL RAIN IS EXPECTED FOR THE WEEKEND AND EARLY
NEXT WEEK.

&&

.UPDATE...DID A QUICK UPDATE TO THE FORECAST THIS EVENING TO
REFINE SNOW LEVELS AND SNOW AMOUNTS. THE 00Z GFS CAME IN SLIGHTLY
WETTER AND COLDER AS THE UPPER LEVEL TROUGH MOVES OVERHEAD ON
FRIDAY NIGHT. FRIDAY NIGHT SNOW LEVELS LOOK TO FALL AS LOW AS 3000
FEET. THIS BRINGS US VERY CLOSE TO SNOW ADVISORY AMOUNTS SO A SNOW
ADVISORY MAY BE NEEDED. CONFIDENCE IN THE AMOUNTS IS MARGINAL SO
HAVE HELD OFF ON ISSUING ANYTHING JUST YET. MOST OF THE SNOW LOOKS
TO REMAIN ABOVE THE MAJOR PASS LEVELS ON HWY 299 AND HWY
199...ALTHOUGH HWY 3 AND HWY 36 MAY SEE SOME IMPACTS. MKK

&&

.PREV DISCUSSION......ISSUED AT 258 PM PST...

DISCUSSION...A COLD FRONT WILL MOVE THROUGH THE REGION OVERNIGHT.
SOUTHERLY WINDS WILL INCREASE AND BECOME GUSTY THIS EVENING AND
OVERNIGHT. THEREFORE A WIND ADVISORY WILL BE IN EFFECT ACROSS THE
NORTHERN REDWOOD COAST WHICH INCLUDES CRESCENT CITY FROM 10 PM
TONIGHT THROUGH 4 AM FRIDAY MORNING. GUSTY WINDS WILL OCCUR ACROSS
INLAND HIGHER TERRAIN OVERNIGHT AS THE FRONT APPROACHES AND MOVES
EASTWARD. WIND GUSTS UP TO 45 MPH MAY OCCUR NEAR CRESCENT CITY
WITH HIGHER WINDS OVER HIGHER ELEVATIONS OF DEL NORTE COUNTY. SNOW
LEVELS WILL FALL TO NEARLY 3000 FT BEHIND THE FRONT FRIDAY NIGHT
INTO SATURDAY WITH RAIN TRANSITIONING TO SNOW SHOWERS. RAINFALL
AMOUNTS OF 3-4 INCHES ARE POSSIBLE ACROSS DEL NORTE COUNTY THROUGH
EARLY SATURDAY MORNING AND 1-2 INCHES ARE POSSIBLE SOUTH OF DEL
NORTE COUNTY. THERE IS A SLIGHT CHANCE FOR ISOLATED THUNDERSTORMS
OCCURRING ACROSS SOME AREAS FRIDAY NIGHT AS THE FRONT MOVES
THROUGH THE AREA.

RAIN CHANCES WILL DIMINISH SATURDAY WITH MOSTLY CLOUDY SKIES
OCCURRING. ANOTHER COLD FRONT WILL MOVE THROUGH THE REGION SUNDAY.
RAIN CHANCES WILL INCREASE AGAIN SUNDAY AS THE FRONT MOVES
THROUGH THE AREA. RAINFALL FROM NEAR 1 INCH TO 1.5 INCHES ARE
LIKELY WITH THE SYSTEM ON SUNDAY. SOILS WILL BE SATURATED WHEN
THIS SYSTEM MOVES THROUGH ON SUNDAY. PERSISTENT MODERATE RAIN WITH
PERIODS OF HEAVY RAIN WILL OCCUR MONDAY THROUGH TUESDAY NIGHT.
THERE IS THE POTENTIAL FOR FLOODING ACROSS SOME AR4EAS WITH THE
SATURATED SOILS AND RAINFALL OCCURRING MONDAY INTO TUESDAY
MORNING. IF POSSIBLE CONDITIONS ARE ANTICIPATED MO9NDAY OR TUESDAY
A HYDROLOGIC OUTLOOK MAY BE ISSUED WITH POSSIBLE FLOOD WATCHES
BEING DISSEMINATED.

AVIATION...A WARM FRONT WILL CONTINUE TO GENERATE LIGHT TO MODERATE
RAIN AND IFR CONDITIONS THIS AFTERNOON. CONDITIONS MAY IMPROVE
SLIGHTLY THIS EVENING AS SOUTHERLY WINDS INCREASE IN ADVANCE OF A
COLD FRONT. THIS FRONT WILL MOVE ACROSS THE REGION LATE TONIGHT
BRINGING GUSTY SOUTHERLY WINDS TO THE COASTAL TERMINALS (MAINLY
KCEC) AND DETERIORATING CEILINGS AND VSBYS TO ALL TERMINALS BY
DAYBREAK FRIDAY.

MARINE...SOUTHERLY WINDS WINDS WILL INCREASE TONIGHT AS A COLD
FRONT APPROACHES THE WATERS THIS EVENING. GALE WARNINGS ARE IN
EFFECT FOR THE NORTHERN WATERS STARTING THIS EVENING...AND THE
SOUTHERN WATERS LATE TONIGHT INTO EARLY FRIDAY MORNING.
CONDITIONS WILL BE WORST NORTH OF CAPE MENDOCINO. WHILE WINDS WILL
GUST TO GALE FORCE SOUTH OF THE CAPE, SEAS WILL NOT HAVE AS MUCH
TIME OR FETCH TO BUILD. BEHIND THE FRONT, WINDS WILL EASE AND
STEEP WAVES WILL BEGIN TO SUBSIDE ON FRIDAY, BUT POST FRONTAL WNW
SWELL WILL MAINTAIN AN ELEVATED SEA STATE THROUGH THE WEEKEND.
ANOTHER SERIES OF FRONTS WILL CROSS THE WATERS THIS WEEKEND INTO
EARLY NEXT WEEK.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     WIND ADVISORY UNTIL 4 AM PST FRIDAY FOR CAZ001.

NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM PST FRIDAY FOR PZZ455.

     GALE WARNING FROM 3 AM TO 9 AM PST FRIDAY FOR PZZ455.

     GALE WARNING UNTIL 3 AM PST FRIDAY FOR PZZ450-470.

     GALE WARNING UNTIL 9 AM PST FRIDAY FOR PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 17, 2:33 PM PST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PST THU DEC 17 2015

CAZ001-182245-
REDWOOD COAST-
233 PM PST THU DEC 17 2015

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT. STRONG WIND GUSTS UP TO 45
MPH ARE POSSIBLE IN THE COASTAL PLAINS OF DEL NORTE COUNTY WITH
GUSTS UP TO 55 MPH POSSIBLE ACROSS HIGHER...EXPOSED TERRAIN.
WINDS WILL BE BREEZY FARTHER SOUTH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MODERATE TO HEAVY RAIN AT TIMES WITH POTENTIAL FLOODING SUNDAY
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002>004-076-182245-
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
233 PM PST THU DEC 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN APPROACHING COLD FRONT WILL INCREASE SOUTH WINDS AND PRODUCE
PERIODS OF MODERATE TO HEAVY RAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WET WEATHER WILL CONTINUE AT TIMES THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 18, 1:27 AM PST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
127 AM PST FRI DEC 18 2015

CAZ001-003-181015-
REDWOOD COAST CA-NORTH COAST INTERIOR CA-
127 AM PST FRI DEC 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEL NORTE COUNTY
UNTIL 215 AM PST...

AT 126 AM PST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF JACK
MC NAMERA FIELD AIRPORT TO 30 MILES SOUTHWEST OF CRESCENT CITY
NORTH...AND MOVING NORTHEAST AT 35 MPH.

INTENSE RAIN AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CRESCENT CITY...JEDEDIAH SMITH STATE PARK...JACK MC NAMERA FIELD
AIRPORT...CRESCENT CITY NORTH...SMITH RIVER...BERTSCH-OCEANVIEW AND
FT DICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4199 12403 4165 12396 4160 12410 4165 12413
      4173 12416 4174 12417 4174 12418 4175 12419
      4174 12420 4178 12426 4184 12422 4193 12420
      4194 12420 4195 12421 4200 12421
TIME...MOT...LOC 0926Z 233DEG 39KT 4163 12447 4146 12465

BFG

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 1:27 AM PSTSpecial Weather StatementEKADel Norte48 min
Dec 18, 8:46 AM PSTSmall Craft AdvisoryEKA42 hr
Dec 18, 3:20 PM PSTWinter Storm WatchEKA17 hr

Nearby

Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.